# SDR DALA2022071904991

- Difficulty date: July 17, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 74,387 hours, 31,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 EMERGENCY LIGHT OVER L2 DOOR INOP. CORRECTIVE ACTION: REMOVED AND REPLACED M733 POWER SUPPLY REF B757 AMM 33-51-00. (9298501)
